RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 182, Number 6  


On the existence of boundary values of solutions of an elliptic equation
A. K. Gushchin, V. P. Mikhailov
787
A uniqueness theorem for subharmonic functions of finite order
B. N. Khabibullin
811
Spectral synthesis for an operator generated by multiplication by a power of the independent variable
A. B. Shishkin
828
On a singular boundary value problem for the Poisson equation
V. V. Katrakhov
849
Lower semi-Taylor mappings and sufficient conditions for an extremum
M. F. Sukhinin
877
Some classical problems in the theory of analytic functions in domains of Parreau–Widom type
M. V. Samokhin
892
Scattering by periodically moving obstacles
B. R. Vainberg
911
Математический сборник - 1991 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019